The Child Has An Unstable Fever, A Runny Nose, The Body Is Weak And Often Sleeps?

Illustration of The Child Has An Unstable Fever, A Runny Nose, The Body Is Weak And Often Sleeps?
Illustration: The Child Has An Unstable Fever, A Runny Nose, The Body Is Weak And Often Sleeps? Bing

I want to ask, if my child is 7 years old recently, his body condition is unstable, his nose is sore, his body is weak and he often sleeps. What is the disease from the symptoms I mentioned earlier? Thank you

1 Answer:

Hi Dita, thanks for asking on HealthReplies.com.

Your question regarding unstable fever, runny nose, weakness and frequent sleep, there are several things that can cause this to happen, including:

Upper respiratory tract infections (ARI) are generally caused by viral infections, but can also be caused by bacteria, allergic reactions. Symptoms include fever, stuffy nose, dizziness, weakness. Typhoid fever is an infection that occurs in the digestive tract, there is a bacterial infection. Symptoms include fever that increases in the afternoon towards the evening and falls in the morning generally occurs more than seven days, digestive disturbances in the form of diarrhea or constipation, nausea, vomiting, dizziness, and weakness. Rhinitis or flu usually occurs in the presence of viral and bacterial infections. Symptoms include sneezing, stuffy or runny nose, reduced sense of smell in the nose, and discomfort in the nose. To confirm the disease suffered by the little one, it is necessary to carry out a more complete interview, physical examination and a more complete additional examination. It is recommended to take your child to the doctor. For the time being what you can do at home:

If fever, compress with warm water, get enough rest. Eat nutritious food. If the fever is still high and you have headaches, you can give paracetamol according to the dose listed on the label. However, if after being given the drug you still have a fever, then immediately take it to the doctor.

That's the information we can provide, hopefully it's useful

dr. Arief Tri Wibowo

: by

Related Question

Side Effects Of Overdosing On Pyrazinamide Drugs?

Side Effects Of Overdosing On Pyrazinamide Drugs?

(2 years ago)

Hello, I want to ask you a pyrazinamide drug for tuberculosis, if you take it at the same time, 2 tablets will have no side effects. thank you...

A Lump Appears In The Anus After Anal Abscess Surgery?

A Lump Appears In The Anus After Anal Abscess Surgery?

(2 years ago)

Afternoon,. I want to ask. A month ago I suffered from anal abscess, then dissected. Then two weeks later, a small lump appeared around the anus. Is this from the bonteng sap that ...

(2 years ago)

...

Leave a Reply

Your email address will not be published.